13 found
Sort by:
  1. Uri Abraham & Ted Slaman (2011). 2010 European Summer Meeting of the Association for Symbolic Logic Logic Colloquium'10. Bulletin of Symbolic Logic 17 (2).
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  2. Uri Abraham, James Cummings & Clifford Smyth (2007). Some Results in Polychromatic Ramsey Theory. Journal of Symbolic Logic 72 (3):865 - 896.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  3. Uri Abraham & Saharon Shelah (2004). Ladder Gaps Over Stationary Sets. Journal of Symbolic Logic 69 (2):518 - 532.
    For a stationary set $S \subseteq \omega_{1}$ and a ladder system C over S, a new type of gaps called C-Hausdorff is introduced and investigated. We describe a forcing model of ZFC in which, for some stationary set S, for every ladder C over S, every gap contains a subgap that is C-Hausdorff. But for every ladder E over \omega_{1} \ S$ there exists a gap with no subgap that is E-Hausdorff. A new type of chain condition, called polarized chain (...)
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  4. Uri Abraham & Saharon Shelah (2002). Coding with Ladders a Well Ordering of the Reals. Journal of Symbolic Logic 67 (2):579-597.
    Any model of ZFC + GCH has a generic extension (made with a poset of size ℵ 2 ) in which the following hold: MA + 2 ℵ 0 = ℵ 2 +there exists a Δ 2 1 -well ordering of the reals. The proof consists in iterating posets designed to change at will the guessing properties of ladder systems on ω 1 . Therefore, the study of such ladders is a main concern of this article.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  5. Uri Abraham & Saharon Shelah (1996). Martin's Axiom and Delta^2_1 Well-Ordering of the Reals. Archive for Mathematical Logic 35 (5-6):287-298.
    Assuming an inaccessible cardinal $\kappa$ , there is a generic extension in which $MA + 2^{\aleph_0} = \kappa$ holds and the reals have a $\Delta^2_1$ well-ordering.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. Uri Abraham & Saharon Shelah (1996). Martin's Axiom and Well-Ordering of the Reals. Archive for Mathematical Logic 35 (5):287-298.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. Uri Abraham & Saharon Shelah (1993). A Δ< Sup> 2< Sub> 2 Well-Order of the Reals and Incompactness of< I> L(< I> QMM). Annals of Pure and Applied Logic 59 (1):1-32.
    Direct download  
     
    My bibliography  
     
    Export citation  
  8. Uri Abraham & Saharon Shelah (1993). A Δ22 Well-Order of the Reals and Incompactness of L(QMM). Annals of Pure and Applied Logic 59 (1):1-32.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  9. Uri Abraham (1989). Free Sets for Commutative Families of Functions. In Jens Erik Fenstad, Ivan Timofeevich Frolov & Risto Hilpinen (eds.), Logic, Methodology, and Philosophy of Science Viii: Proceedings of the Eighth International Congress of Logic, Methodology, and Philosophy of Science, Moscow, 1987. Sole Distributors for the U.S.A. And Canada, Elsevier Science.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. Uri Abraham, Matatyahu Rubin & Saharon Shelah (1985). On the Consistency of Some Partition Theorems for Continuous Colorings, and the Structure of ℵ< Sub> 1-Dense Real Order Types. Annals of Pure and Applied Logic 29 (2):123-206.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  11. Uri Abraham (1983). Aronszajn Trees on ℵ2 and ℵ3. Annals of Pure and Applied Logic 24 (3):213-230.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  12. Uri Abraham (1983). On Forcing Without the Continuum Hypothesis. Journal of Symbolic Logic 48 (3):658-661.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  13. Uri Abraham & Saharon Shelah (1983). Forcing Closed Unbounded Sets. Journal of Symbolic Logic 48 (3):643-657.
    We discuss the problem of finding forcing posets which introduce closed unbounded subsets to a given stationary set.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation